Dynamics of SL2(ℝ) Over Moduli Space in Genus Two

DSpace/Manakin Repository

Dynamics of SL2(ℝ) Over Moduli Space in Genus Two

Citable link to this page

. . . . . .

Title: Dynamics of SL2(ℝ) Over Moduli Space in Genus Two
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2007. Dynamics of SL2(ℝ) over moduli space in genus two. Annals of Mathematics 165(2): 397-456.
Full Text & Related Files:
Abstract: This paper classifies orbit closures and invariant measures for the natural action of SL2(ℝ) on Ωℳ2, the bundle of holomorphic 1-forms over the moduli space of Riemann surfaces of genus two.
Published Version: http://dx.doi.org/10.4007/annals.2007.165.397
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3427436

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7362]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters